Sign up        Name or E-mail: Pw: [Forgot Password]
Members

Now online
Member search
New members
Latest comments

Comment Spy
Forums
Week by week
Baby development
Latest photos

Pregnancy
Babies
Bellies
Ultrasound
Member pages
Latest Updates

Blogs & Questions
Updated profiles

Questions and answers

Compare this section with Yahoo Answers and Google Answers. Questions are all related to becoming pregnant, pregnancy, birth and babies.
Go to the Questions and answers index

I took Aleve while pregnant...
Added: 2362 days ago.
Added by: notPMSimjusPREG
Section: Pregnancy.
Status: This question is Closed. (Questions will be closed after 10 days.)


I actually took it before I realized I was pregnant... since it`s my favorite pain releiver. Bit then a friend told me that it`s REALLY bad to take anything but TYELNOL while pregnant. DO you think I make have seriously harmed my baby? I only took 2 adult doses 3 days apart. Still... I`m a little concerened... and mad at myself for being so ignorant.



bekah123 - 2361 days ago Rating: 3 (1 votes) If you take if before you find out generally doctors say its ok but just stop taking it now. I have read that Aleve is ok in early pregnancy but not to take it in late pregancy b/c it could cause some valve in the babies heart close before its suppose to. Just ask your doctor. But I think your baby will be ok. Good luck.

Mommyof2boys - 2362 days ago Rating: 3 (1 votes) If you took it everyday all day I would worry, but a few times I wouldn't worry at all. So enjoy your pregnancy and try to relax. :)

firsttimeparent18 - 2362 days ago Rating: 3 (1 votes) Honey, the really bad thing is this.. many studies are not done on pregnant women with pain releviers and stuff, the effects of things can not really be judged, i am sure your baby is fine as long as your were not popping them like gum i am sure you are fine..If it makes you feel better express your feelings to your doctor about what your feelings maybe they can help ease your doubts or concerns

christina1984 - 2362 days ago Rating: 3 (1 votes) i had been taking alieve up until 4 1/2 months not knowing it was bad. my doc said dont worry about it just dont take it anymore cuz it thins the fluid surrounding the baby. now its only tylenol. i dont think u harmed it considering u werent far enough along to hurt the fluid

JennSever - 2362 days ago Rating: 2 (1 votes) i think that you will be just fine- i think the warning are for constant/habitual use. also, during the first 2 wks of a baby's life they are not "living" off of you yet. they are just beginning the implantation process. so your med should not have effected the fetus. i think everything is just wonderful. don't be mad at yourself - if you had known you obviously wouldn't have taken it.

asutori - 2362 days ago Rating: 5 (2 votes) I think it would be similar to people who were accidentally drinking alcohol while pregnant and not knowing it, depending on the amounts and how long you continued doing it despite knowing the situation would be the major concern. I got pregnant while on vacation in Mexico - of course warmer climates just cause such things to happen ;) - and my doctor was not at all concerned that I had a few cocktails around the time of conception. I wish you the best! :) Amendment: Here is something I found for you after I did some digging: "How a drug affects a fetus depends on the fetus's stage of development and the strength and dose of the drug. Certain drugs taken early in pregnancy (within 20 days after fertilization) may act in an all-or-nothing fashion, killing the fetus or not affecting it at all. During this early stage, the fetus is highly resistant to birth defects. However, the fetus is particularly vulnerable to birth defects between the 3rd and the 8th week after fertilization, when its organs are developing. Drugs reaching the fetus during this stage may have no effect, or they may cause a miscarriage, an obvious birth defect, or a permanent but subtle defect that is noticed later in life. Drugs taken after organ development is complete are unlikely to cause obvious birth defects, but they may alter the growth and function of normally formed organs and tissues."

monica9 - 2362 days ago Rating: 3 (1 votes) no, as long as you dont keep taking it throughout the pregnancy. b/c you took it once, you will be fine and probably still would be fine if you kept taking it. think about all the people out there that do drugs and their babies are fine. good luck

wildberry - 2362 days ago Rating: 3 (1 votes) i did the same thing with my first i had taken it for three days in a row and then i found out i was preggers i was so scared and called my midwife said said not to worry everything would be fine and it was

mommytobe29 - 2362 days ago Rating: 3 (1 votes) you'll be fine. don't worry. my doctor told me that most people end up doing something like that before finding out they're pregnant and their babies come out perfect

shootinstarzzz - 2362 days ago Rating: 5 (2 votes) I dont think a few little aleve tablets is going to hurt the baby,I took aleve and drank before I knew I was pregnant and was soo scared I hurt the baby when I found out I was pregnant, I think everyone takes something or drinks a drink before they know they are pregnant and worries about it. I would call ur doctor and ask ur doctor what is safe for you to take while ur pregnant. I had a list from my doctor saying what I could and could not take and I wish I still had it but do call ur doctor before you take anything, even if it seems kinda silly it's always better to call the doctor and ask.

lizzie287 - 2362 days ago Rating: 4 (1 votes) you will be fine. I have rheumatoid arthritis so was taking pain killers stronger than that before I realized I was pregnant, plus methotrexate (which is used to abort ectopic pregnancies, but in RA and chemotherapy to suppress your immune system ...) and my baby is developing perfectly. The good thing is if anything was going to harm the baby that early on, it would most likely not implant. Try not to worry.

Baby3OnWay - 2362 days ago Rating: 4 (1 votes) I thnk you will be fine. I took dayquil while I was prego for three days before i found out I was prego three weeks later. Let your Dr know about it but you didn't take much and I know you wont take it now so don't worry too much! best of luck!